Exact laws for sums of logarithms of uniform spacings

Deheuvels, Paul, Derzko, Gérard . Austrian Journal of Statistics 2003. 32 (1-2) :29-47

Locate this article in:

Bibtex

@article{CIS-183700,
  Author = {Deheuvels, Paul and Derzko, Gérard},
  Title = {Exact laws for sums of logarithms of uniform spacings},
  Journal = {Austrian Journal of Statistics},
  Volume = {32},
  Number = {1-2},
  Year = {2003},
  Pages = {29--47},
  Keywords = {Order statistics, Gamma distribution, Central limit theorem, Normal distribution, Goodness-of-fit tests, zeta function, exact distributions of test statistics, weak laws of large numbers}
}

Similar articles